MAUDE Adverse Event Report: TITAN SPINE ANTERALIGN SPINAL SYSTEM WITH TITAN NANOLOCK; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD

TITAN SPINE ANTERALIGN SPINAL SYSTEM WITH TITAN NANOLOCK; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Model Number 4675125
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having removal of prev ious solera 4.75 instrumentation from l2-5, alif l5-s1, olif l2-3, t10-pelvis pedicle screw rod fixation, l1-2 and l2-3 laminectomy.It was reported that the radiographic imaging revealed that the s1 screw had backed out of the vertebral body and implant.No patient complications have been reported as a result of this event.

Brand Name
ANTERALIGN SPINAL SYSTEM WITH TITAN NANOLOCK
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22165050
Report Number3006340236-2025-00033
Device Sequence Number9382956
Product Code KWQ
UDI-Device Identifier00763000911027
UDI-Public00763000911027
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4675125
Device Catalogue Number4675125
Device Lot NumberTM0150828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date06/09/2025
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale